<< Previous Issue Journal of the Korean Mathematical Society (Vol. 9, No. 2) Next Issue >>
J. Korean Math. Soc. 1972 Vol. 9, No. 2, 49—104
Invariant submanifolds of a manifold with quasi-normal $(f,g,u,v,\lambda)$-structure
Jae Kyu Lim and U-Hang Ki
J. Korean Math. Soc. 1972 Vol. 9, No. 2, 49—57
On $(f,g,e,u,v,\lambda)$-structure
Yong Bai Baik
J. Korean Math. Soc. 1972 Vol. 9, No. 2, 59—74
On a criterion for obtaining full information about the unknown state of nature
Hyun-Chun Shin and Jae-Joo Kim
J. Korean Math. Soc. 1972 Vol. 9, No. 2, 75—84
A natural approach to Fredholm structures on Banach manifolds
Yong Tae Shin
J. Korean Math. Soc. 1972 Vol. 9, No. 2, 85—89
On convergence of semigroups of operators in Banach spaces
Ki Sik Ha
J. Korean Math. Soc. 1972 Vol. 9, No. 2, 91—99
On the Gross domain of a meromorphic function
Un Haing Choi
J. Korean Math. Soc. 1972 Vol. 9, No. 2, 101—104

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd